# SDR AALA202109010855

- Difficulty date: August 30, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 1,334 hours, 588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Seat Row 33c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT EMERGENCY LIGHT PATH LOOSE 33C. INSTALLED 33C SEAT EMERGENCY LIGHT SHROUD CORRECTLY PER CMM 25-23-67.
